# SDR N6WA2015053106

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 17,974 hours, 11,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG IN FLIGHT WITH PROX SYS 2 FAULT.  NO CURRENT MSGS.  PERFORMED OPERATIONS CHECK OF PAX DOOR OUTER HANDLE IAW AMM 52-11-03.  OPERATIONS CHECKED GOOD AT THIS TIME.
